MathSciNet Relay Station
MathSciNet bibliographic data
MR2668127 42B25
Osipov, N. N. The Littlewood-Paley inequality for arbitrary rectangles in $\Bbb R^2$ for $0<p\leq 2$. (Russian) Algebra i Analiz 22 (2010), no. 2, 164--184; translation in St. Petersburg Math. J. 22 (2010), no. 2, 293–306
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement